# SDR SWAA2021091515150

- Difficulty date: September 5, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HEADER ASSY EMERGENCY LIGHT ASSY ATTACH BRACKET IS BROKEN. / REPLACED R1 DOOR HEADER EMERGENCY LIGHT ASSY IAW AMM 33-51-01-960-802. OPS CHECK GOOD IAW AMM 33-51-00-720-801 AND AMM 33-51-00-710-801. WN8986
